Journal of Applied Probability
- J. Appl. Probab.
- Volume 49, Number 4 (2012), 1134-1143.
Upper deviations for split times of branching processes
Upper deviation results are obtained for the split time of a supercritical continuous-time Markov branching process. More precisely, we establish the existence of logarithmic limits for the likelihood that the split times of the process are greater than an identified value and determine an expression for the limiting quantity. We also give an estimation for the lower deviation probability of the split times, which shows that the scaling is completely different from the upper deviations.
J. Appl. Probab., Volume 49, Number 4 (2012), 1134-1143.
First available in Project Euclid: 5 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)
Secondary: 60F10: Large deviations
Amini, Hamed; Lelarge, Marc. Upper deviations for split times of branching processes. J. Appl. Probab. 49 (2012), no. 4, 1134--1143. doi:10.1239/jap/1354716662. https://projecteuclid.org/euclid.jap/1354716662